# SDR HALA201607210291

- Difficulty date: July 21, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 54,717 hours, 9,967 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, AILERON LOCKOUT ON EICAS ON DESCENT THROUGH 10,000 FT AT 240 KTS EXTINGUISHED ABOUT 2 MIN LATER.  ACCOMPLISHED FIM 27-11 TREE 804 NO FAULTS, OPS CK OK. OK TO CONTINUE.
